One-parameter bifurcations in planar Filippov systems

Kuznetsov YA, Rinaldi S, & Gragnani A (2003). One-parameter bifurcations in planar Filippov systems. International Journal of Bifurcation and Chaos 13 (8): 2157-2188.

Full text not available from this repository.

Abstract

We give an overview of all codim 1 bifurcations in generic planar discontinuous piecewise smooth autonomous systems, here called Filippov systems. Bifurcations are defined using the classical approach of topological equivalence. This allows the development of a simple geometric criterion for classifying sliding bifurcations, i.e. bifurcations in which some sliding on the discontinuity boundary is critically involved. The full catalog of local and global bifurcations is given, together with explicit topological normal forms for the local ones. Moreover, for each bifurcation, a defining system is proposed that can be used to numerically compute the corresponding bifurcation curve with standard continuation techniques. A problem of exploitation of a predatorprey community is analyzed with the proposed methods.

Item Type: Article
Uncontrolled Keywords: Continuation techniques; Discontinuous piecewise smooth systems; Filippov systems; Sliding bifurcations
Research Programs: Adaptive Dynamics Network (ADN)
Bibliographic Reference: International Journal of Bifurcation and Chaos; 13(8):2157-2188 (2003)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:15
Last Modified: 23 Feb 2016 12:25
URI: http://pure.iiasa.ac.at/6817

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313